| Model Number |
430007-57 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the instrument for evaluation.Therefore, the root cause of the customer reported failure mode has not been determined.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the tip of monopolar cautery instrument was broken.There was no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter however the customer was unable to provide additional information.
Event or Problem Description
Refer to h11 for follow-up information.
Additional Manufacturer Narrative
The monopolar cautery instrument was found to have a cracked tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user-installed tip accessory.The hairline crack measures approximately 6.71 mm in length.The input was manually articulated and passed.The housing was removed, and no damage was found.Additional observation related to the customer complaint: the instrument was found to have bent contacts.One of the two contact pads appears to be bent inside the tube adapter.Despite the bent on contacts, the instrument passed electrical continuity.The in-house tip accessory was attempted to install but failed due to the bent contacts.The complaint was confirmed by failure analysis.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.